# SDR GTIA2019061073409

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 22,991 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 37-70
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FLOOR BEAM Y-765 BTW FR.67-FR.70 REF LTPR NRI 5000890376-0010 RAF-01 235095701 OPENED-REF TO LTPR NR#5000890376-0010 FLOOR BEAM - Y765 BTW FR 67 TO 70 WAS REPAIR AS PER AIRBUS RDAS REF:80633021/03/2019 ISSUE A.CATEGORY A REPAIR
